Sur ce site

Sur le Web du CNRS

La brochure du labo

Brochure du Laboratoire

Accueil > Pages web personnelles > Philippe Lebacque

Philippe Lebacque



I am currently Maître de Conférences at the Université de Franche- Comté. During the last years, I was researcher at the Poncelet Laboratory in Moscow and at the Universities of Heidelberg, Nottingham and Regensburg.

For more information, you can download my CV.

Contact information

Laboratoire de Mathématiques de Besançon

UFR Sciences et techniques

16, route de Gray

25 030 Besançon


Office : 407 B

Phone : +33 3 81 66 63 58

Email : Philippe.Lebacque’ at’

Research interests

  • Asymptotic problems on global fields, zeta-functions, error-correcting codes, sphere packings...

  • Higher dimensional class field theory and class field towers

  • Zeta functions

  • Explicit methods in arithmetic

Projects I am/was involved in.

  • I am currently organizing the special year in arithmetic geometry in the French-Russian Poncelet Laboratory in Moscow. For more information, please visit our webpage and feel free to contact us if you want to take part to it.

  • I am part of the ANR Project Globes run by Jérôme Poineau at Strasbourg.

  • I was part of the DFG Project algebraic cycles and L-functions as researcher and postdoc.

  • I was part of the EPSRC Project two dimensional adelic analysis as postdoc.

Papers and Preprints

  1. P. Lebacque, Sur quelques propriétés asymptotiques des corps globaux, PhD thesis, Université de Marseille II (Mai 2007).

  2. P. Lebacque, Generalised Mertens and Brauer-Siegel Theorems , Acta Arith. 130(2007),no. 4, 333—350

  3. P. Lebacque, On Tsfasman-Vladuts invariants of infinite global fields, IJNT 6 (2010),no.6,1419—1448.

  4. P. Lebacque, Quelques résultats effectifs concernant les invariants de Tsfasman-Vladuts, submitted.

  5. P. Lebacque et A. Zykin, On logarithmic derivatives of zeta function in families , IJNT 7 (2011), no.8,2139—2156 pdf

  6. P. Lebacque et A. Zykin, Логарифмическая производная дзета функций в семействах глобальных полей, Доклады Академии Наук, 2010, том 431, No 2, с. 162-164

  7. P. Lebacque et A. Zykin, Asymptotic methods in number theory and algebraic geometry , PMB 2011, pdf

  8. J. Blondeau, P. Lebacque et Ch. Maire, On the cohomological dimension of some pro-p-extensions above the cyclotomic Z_p extension of a number field, Mosc. Math. 13 (2013), no. 4, 601–619